# SDR GLBA2012080700028

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A6
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND TWO CRACKS IN THE RT SIDE OF THE VERTICAL STAB, RT FWD SPAR CAP ANGLE AT APPROX AREA VSS 84.10, 20 PERCENT.  REPAIRED AFFECTED AREA IAW EO 12-1900-55-022.  MAJOR REPAIR.
